# SDR AU510002064

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cirrus SR20
- Engine: Cont IO360E
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: S4024LP
- Condition: Failed
- Part time: 26 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR FAILED. INVESTIGATION FOUND DEFECTIVE INSULATORS AND BATTERY POST TO ALTERNATOR BODY ARCING.  (CASA NR 510002064)
